MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI TOP LOADING TRANSCONNECTOR LARGE; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI TOP LOADING TRANSCONNECTOR LARGE; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 04.614.517
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during reverse logistics audit of returned device at millstone the angled ti top loading trans connector/med was found broken.No patient involvement.This report is for one (1) ti top loading transconnector large.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: a product investigation was conducted.Visual inspection: the complaint device angled ti top loading transconnector/med (product code: 04.614.517, lot number: 9968724) was returned to cq west chester for investigation.The female link and male link of the trans connector was returned separated from.No other issues were identified.Functional test: the links should not come off the connection even when it is not locked.When they were put together there was a loose fit and the male link was starting to come off the connection if it is not locked using the bushing.The complaint can be replicated during evaluation.Dimensional inspection: a dimensional inspection could not be performed due to the design of the device.Document/specification review: based on the date of manufacture, the current and manufactured to version of drawing were reviewed.Yes, the complaint condition can be confirmed during physical device investigation.Conclusion: the trans connector links was returned separated.It is not clear as to what caused this issue and a definitive assignable root cause could not be determined from the available information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3, h4, h6: a device history record (dhr) review was conducted: part # 04.614.517.Synthes lot # 9968724.Supplier lot # na.Release to warehouse date: 18 dec 2015.Manufactured by synthes elmira.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9; g1.G3: the incorrect g3 date was inadvertently utilized in initial medwatch.G3: the incorrect g3 date was inadvertently utilized in initial medwatch.The correct date is december 14, 201.

Brand Name
TI TOP LOADING TRANSCONNECTOR LARGE
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13012150
Report Number2939274-2021-07104
Device Sequence Number11236328
Product Code KWP
UDI-Device Identifier10705034739311
UDI-Public(01)10705034739311
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.614.517
Device Catalogue Number04.614.517
Device Lot Number9968724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown